Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 828721, 7 pages
http://dx.doi.org/10.1155/2014/828721
Research Article

Existence and Uniqueness of Positive Solutions for a Fractional Switched System

1Department of Mathematics, Zhengzhou University, Zhengzhou, Henan 450001, China
2Department of Mathematics and Physics, Anyang Institute of Technology, Anyang, Henan 455000, China

Received 25 January 2014; Accepted 11 March 2014; Published 13 April 2014

Academic Editor: Xinan Hao

Copyright © 2014 Zhi-Wei Lv and Bao-Feng Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. T. Li and Y. S. Liu, “On the uniqueness of the positive solution for a second-order integral boundary value problem with switched nonlinearity,” Applied Mathematics Letters, vol. 24, no. 12, pp. 2201–2205, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Cabada and G. Wang, “Positive solutions of nonlinear fractional differential equations with integral boundary value conditions,” Journal of Mathematical Analysis and Applications, vol. 389, no. 1, pp. 403–411, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujjllo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006.
  4. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1993. View at MathSciNet
  5. X. Zhang, L. Liu, and Y. Wu, “The eigenvalue problem for a singular higher order fractional differential equation involving fractional derivatives,” Applied Mathematics and Computation, vol. 218, no. 17, pp. 8526–8536, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z.-W. Lv, J. Liang, and T.-J. Xiao, “Solutions to the Cauchy problem for differential equations in Banach spaces with fractional order,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1303–1311, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. P. Agarwal, V. Lakshmikantham, and J. J. Nieto, “On the concept of solution for fractional differential equations with uncertainty,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 6, pp. 2859–2862, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R.-N. Wang, T.-J. Xiao, and J. Liang, “A note on the fractional Cauchy problems with nonlocal initial conditions,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1435–1442, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R.-N. Wang, D.-H. Chen, and T.-J. Xiao, “Abstract fractional Cauchy problems with almost sectorial operators,” Journal of Differential Equations, vol. 252, no. 1, pp. 202–235, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Henderson and A. Ouahab, “Fractional functional differential inclusions with finite delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 5, pp. 2091–2105, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. Lakshmikantham, “Theory of fractional functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 10, pp. 3337–3343, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F. Li, “Mild solutions for fractional differential equations with nonlocal conditions,” Advances in Difference Equations, Article ID 287861, 9 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. Q. Zhang, “Positive solution for a class of singular semipositone fractional differential equations with integral boundary conditions,” Boundary Value Problems, vol. 2012, article 123, 2012. View at Publisher · View at Google Scholar
  15. C. Yang and C. Zhai, “Uniqueness of positive solutions for a fractional differential equation via a fixed point theorem of a sum operator,” Electronic Journal of Differential Equations, vol. 2012, no. 70, pp. 1–8, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. A. Agrachev and D. Liberzon, “Lie-algebraic stability criteria for switched systems,” SIAM Journal on Control and Optimization, vol. 40, no. 1, pp. 253–269, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Daafouz, P. Riedinger, and C. Iung, “Stability analysis and control synthesis for switched systems: a switched Lyapunov function approach,” IEEE Transactions on Automatic Control, vol. 47, no. 11, pp. 1883–1887, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  18. L. Gurvits, R. Shorten, and O. Mason, “On the stability of switched positive linear systems,” IEEE Transactions on Automatic Control, vol. 52, no. 6, pp. 1099–1103, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  19. C. Zhai and D. R. Anderson, “A sum operator equation and applications to nonlinear elastic beam equations and Lane-Emden-Fowler equations,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 388–400, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cone, vol. 5, Academic Press, San Diego, Calif, USA, 1988. View at MathSciNet